# SDR AALA202308019234

- Difficulty date: August 1, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 69,965 hours, 32,356 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY PATH LIGHTS AT SEAT ROWS 11 AND 12 ABC INOPERATIVE. REPAIRED SEAT EMERGENCY LIGHT WIRING TO SEAT 12ABC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
